Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes nausea everyday when suffering from diabetes?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
Hi, I have been dealing with this for at least a yr. I suffer from nausea just about everyday and at times my stomach gets very ridged. I am a diabetic and have always associated this stomach issue to that. Any ideas? XXXXXXX
Posted Sat, 1 Feb 2014 in General Health
Answered by Dr. Deepak Kishore Kaltari 1 hour later
Brief Answer: Rule out Gastric ulcer Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day Wishing you a very happy new year 2014 I would suggest you to Get the upper gastrointestinal symptoms evaluated by getting Upper gastrointestinal endoscopy in consultation with your Physician/ Gastroenterologist. Every middle aged or elderly patient should undergo endoscopy who have new onset of upper gastrointestinal symptoms. It helps in ruling out Gastric ulcer and other pathology. In the meantime I would suggest you the following which will definitely be useful 1. Consume enough quantity of water : 2- 3 liter a day. 2. Consume High fiber diet 3. Avoid Oily and spicy food 4. Avoid alcohol or carbonated beverages In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr Deepak Kishore MBBS, MS, MCH Consultant Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor